# SDR SWAA2022111663558

- Difficulty date: October 23, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 70,388 hours, 41,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 500d S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE, BS 500D STRINGER 28L IN THE FWD CARGO COMPARTMENT.  REPLACED THE SUPPORT ANGLE IAW SRM 51-40-02, SRM 51-10-02, AND DWG 143A7902, SHEET 126, REV A.
